Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 852502, 9 pages
http://dx.doi.org/10.1155/2013/852502
Research Article

Robust Adaptive Switching Fault-Tolerant Control of a Class of Uncertain Systems against Actuator Faults

The Key Laboratory of Manufacturing Industrial Integrated Automation, Shenyang University, Shenyang Liaoning 110044, China

Received 18 August 2013; Accepted 16 October 2013

Academic Editor: Bo-Chao Zheng

Copyright © 2013 Xiao-Zheng Jin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiao-Zheng Jin, “Robust Adaptive Switching Fault-Tolerant Control of a Class of Uncertain Systems against Actuator Faults,” Mathematical Problems in Engineering, vol. 2013, Article ID 852502, 9 pages, 2013. https://doi.org/10.1155/2013/852502.